Alabama, 2012Flash Flooding and Hail in Alabama, June 11, 2012
June 11, 2012 · NWS BMX · 32 events in 16 counties and zones
Within northwesterly flow, a mesoscale convective system (MCS) developed to the northwest of Alabama and tracked into northwest central Alabama during the evening hours on Monday, June 11. As the complex moved southeastward, it produced widespread damage across northwestern portions of the area , the Birmingham metropolitan area, and as far south as Elmore county.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 32
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Within northwesterly flow, a mesoscale convective system (MCS) developed to the northwest of Alabama and tracked into northwest central Alabama during the evening hours on Monday, June 11. As the complex moved southeastward, it produced widespread damage across northwestern portions of the area , the Birmingham metropolitan area, and as far south as Elmore county.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before the first event at Jun 11, 2:09 PM CST, 2 hours 59 minutes earlier.
Area forecast discussion, Jun 11, 2:09 PM CST, 2 hours 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
309 PM CDT MON JUN 11 2012
.SHORT TERM...TONIGHT THROUGH THURSDAY.
THE UPPER TROF WHICH HAS BROUGHT COPIUS AMOUNTS OF RAINFALL TO
PORTIONS OF SOUTH ALABAMA THE PAST FEW DAYS...HAS FINALLY SHIFTED
FAR ENOUGH EAST TO PUSH THE DEEPER MOISTURE INTO GEORGIA. IN ITS
WAKE...ONLY ISOLATED SHOWERS AND THUNDERSTORMS HAVE FORMED ACROSS
CENTRAL ALABAMA THIS AFTERNOON AND DRIER AND WARMER AIR MOVES IN
ALOFT. THE MAIN WEATHER PLAYER TONIGHT IS THE MCS CURRENTLY MOVING
INTO WESTERN TENNESSEE. THIS LINE OF CONVECTION WILL CONTINUE TO
TRACK SOUTHEAST AND REACH THE NORTHWEST TIP OF ALABAMA AROUND 5 PM.
THE POSSIBILITY OF SEVERE STORMS HAS ALREADY BEEN ADDED TO THE
HAZARDOUS WEATHER OUTLOOK FOR THE NORTHWEST PORTION OF CENTRAL
ALABAMA. IF THIS LINE HOLDS TOGETHER AS IT APPROACHES THE I-20
CORRIDOR...RAIN CHANCES WILL NEED RAISED FOR AREAS ALONG I-20 AND
AREAS SOUTHWARD.
TUESDAY CONTINUES TO BE A RATHER CHALLENGING DAY TO FORECAST. THE
MCS MOVING INTO ALABAMA THIS EVENING MAY HAVE A BIG IMPACT ON
WEATHER ON TUESDAY. THE MODELS ARE SHOWING A WEAK COLD FRONT
MOVING INTO NORTH ALABAMA ON LATE TUESDAY AFTERNOON...BUT NOT SURE
THIS FEATURE WILL PROVIDE ENOUGH LIFT TO PRODUCE NUMEROUS SHOWERS
AND THUNDERSTORMS. ANOTHER MCS COULD DEVELOP FARTHER SOUTH AND
AFFECT THE WEST AND SOUTHWEST...BUT LOW LEVEL FLOW AHEAD OF THE
COLD FRONT IS WESTERLY...WHICH IS NOT CONDUCIVE FOR AN UPSTREAM
MCS. MOS GUIDANCE IS CARRYING 50-60 PERCENT POPS FOR TUESDAY...AND
WILL FORECAST LIKELY RAIN CHANCES FOR ALL COUNTIES.
THE COLD FRONT WILL CONTINUE TO SINK SOUTHWARD TUESDAY NIGHT AND
WEDNESDAY AS MAIN SHORT WAVE TROF PUSHES OFF THE ATLANTIC COAST.
THIS FRONT WILL MOVE TO NEAR THE I-85 CORRIDOR...AND SMALL RAIN
CHANCES KEPT IN FOR THE EXTREME SOUTHERN COUNTIES. BY THURSDAY AN
EASTERLY WAVE WILL MOVE INTO GEORGIA AND BRING DEEPER MOISTURE
BACK INTO EAST ALABAMA...AND RAIN CHANCES WILL INCREASE SLIGHTLY
ACROSS EAST ALABAMA.
.LONG TERM...FRIDAY THROUGH MONDAY.
BY FRIDAY A COOLER LOW LEVEL EASTERLY FLOW WILL ESTABLISH ITSELF
ACROSS CENTRAL ALABAMA. THERE IS NOT MUCH FORCING FOR CONVECTION
ON FRIDAY...BUT ENOUGH MOISTURE AVAILABLE FOR SMALL RAIN CHANCES.
AN UPPER RIDGE TO THE NORTH OF ALABAMA WILL PUSH SOUTHWARD AS A
SHORT WAVE TROF MOVES ACROSS THE GREAT LAKES REGION. THIS WILL
PUSH DEEPER MOISTURE TO THE SOUTH AND WEST OF AREA ALONG WITH
RISING UPPER HEIGHTS...AND BOTH THE GFS AND ECMWF SHOW VERY LITTLE
IF ANY PRECIPITATION SATURDAY THROUGH MONDAY...AND REMOVED RAIN
CHANCES FOR THESE DAYS. A CONTINUED LOW LEVEL EASTERLY FLOW SHOULD
KEEP TEMPERATURES NEAR NORMAL.
58/ROSE
&&
.AVIATION...
18Z TAF DISCUSSION.
WIDESPREAD SHOWERS AND ISOLATED STORMS CONTINUE OVER MUCH OF THE
AREA EARLY THIS AFTERNOON WITH CIGS GRADUALLY IMPROVING FOR MOST
TERMINALS TO VFR CONDITIONS. SINCE THE SHOWER DEVELOPMENT WILL BE SO
SCATTERED THIS AFTERNOON...DECIDED TO GO WITH SHRA IN THE TAF FOR
MOST LOCATIONS AND NOT INCLUDE VCTS FOR THE SHORT TERM...EXCEPT FOR
KTOI WHERE STORMS ARE CURRENTLY PRESENT SOUTH OF THE TERMINAL. FOR
LATE THIS AFTERNOON INTO THIS EVENING...MANY CHALLENGES EXIST FOR
THE FORECAST...AS A THUNDERSTORM COMPLEX IS POISED TO MOVE INTO THE
WESTERN HALF OF ALABAMA LATE THIS AFTERNOON INTO THE EARLY EVENING
HOURS. BASED ON CURRENT TIMING OF THE COMPLEX...HAVE GONE AHEAD AND
ADDED VCTS IN THE TAF FOR KBHM AND KEET FROM 23Z-00Z FOR THE
POSSIBILITY OF THE EASTERN FRINGE OF THE COMPLEX MOVING
THROUGH...BUT TIMING AMENDMENTS WILL BE LIKELY BASED ON THE FORWARD
PROPAGATION OF THE STORMS. TSRA WAS ADDED INTO THE TAF FOR KTCL WITH
BETTER CONFIDENCE OF STORMS OVER WESTERN ALABAMA. A GUSTY NORTHWEST
WIND SHIFT ASSOCIATED WITH THE LINE OF STORMS MOVING THROUGH WILL BE
POSSIBLE. ONCE AGAIN...EXPECT AMENDMENTS TO THE FORECASTS BASED ON
THE LATEST TRENDS THROUGH THE EVENING. SCATTERED SHOWERS WILL REMAIN
POSSIBLE ELSEWHERE THROUGH THE EVENING. OVERCAST CONDITIONS ARE
EXPECTED ONCE AGAIN TONIGHT...BUT ONLY MVFR CONDITIONS ARE
ANTICIPATED AT THIS TIME THROUGH THE EARLY MORNING HOURS ON TUESDAY.
56/GDG
&&
.PRELIMINARY POINT TEMPS/POPS...
GADSDEN 68 86 66 89 64 / 40 60 20 10 10
ANNISTON 69 87 68 89 66 / 30 60 30 10 10
BIRMINGHAM 71 86 69 89 68 / 40 60 20 10 10
TUSCALOOSA 72 88 71 91 68 / 40 60 30 10 10
CALERA 69 86 70 90 68 / 30 60 30 20 10
AUBURN 68 89 70 89 69 / 30 60 30 30 10
MONTGOMERY 71 87 72 92 71 / 30 60 30 30 20
TROY 71 87 69 90 68 / 30 60 30 40 20
&&
.BMX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Jun 11, 2:32 PM CST, 2 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
332 PM CDT MON JUN 11 2012
ALZ011>015-017>050-122045-
MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE-
CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA-
CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA-
CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON-
BULLOCK-LEE-RUSSELL-PIKE-BARBOUR-
332 PM CDT MON JUN 11 2012
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
A LINE OF STRONG TO SEVERE THUNDERSTORMS MOVING SOUTHEAST FROM
NORTHERN MISSISSIPPI AND WESTERN TENNESSEE WILL BE POISED TO MOVE
INTO NORTHWESTERN ALABAMA EARLY THIS EVENING. IF THE LINE
MAINTAINS ITS STRENGTH...DAMAGING STRAIGHT LINE WINDS WILL BE
POSSIBLE GENERALLY ALONG AND WEST OF THE INTERSTATE 65 CORRIDOR. TIMING
OF THE SEVERE THREAT WILL BE FROM 5PM TO 10PM. IF THE STORMS HOLD
TOGETHER...THE SEVERE THREAT COULD POSSIBLY BE EXTENDED FOR AREAS
EAST OF THIS LINE AS WELL...AND INTERESTS SHOULD MONITOR THE
LATEST TRENDS THROUGH THE EVENING REGARDING THESE STORMS. THE LINE
OF STORMS IS EXPECTED TO GRADUALLY WEAKEN WITH THE LOSS OF DAYTIME
HEATING LATE THIS EVENING.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE
NECESSARY LATE THIS AFTERNOON THROUGH THIS EVENING.
Event by event
28 thunderstorm wind, 3 flash flood, 1 hail. Local standard time, as filed.
Thunderstorm Wind, Lamar
- When
- June 11, 5:08 PM CST
- Where
- Lamar County, 0.69 mi S of Crews
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 33.890, -88.130
Numerous trees were reported down between Sulligent and Detroit.
Thunderstorm Wind, Marion
- When
- June 11, 5:15 PM CST
- Where
- Marion County, 0.69 mi N of Hamilton
- Measured
- 53 kt (61 mph) measured gust
- Reported by
- State Official
- Coordinates
- 34.140, -87.980
Numerous trees were downed in Hamilton. Winds were measured to be 61 mph by the local T.V. station.
Thunderstorm Wind, Winston
- When
- June 11, 5:32 PM CST
- Where
- Winston County, 1.29 mi SW of Haleyville
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 34.215, -87.633
A tree was downed and fell on a home on 4th Avenue. Multiple trees and power lines were reported downed across the city.
Flash Flood, Lamar
- When
- June 11, 5:35 PM CST to 9:00 PM CST
- Where
- Lamar County, 0.24 mi WNW of Crews to 0.26 mi WNW of Crews
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 33.901, -88.134
Water over Highways 278 and 17 led to roads being closed.
Thunderstorm Wind, Fayette
- When
- June 11, 5:41 PM CST
- Where
- Fayette County, 3.45 mi N of Covin
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Broadcast Media
- Coordinates
- 33.730, -87.880
Trees and power lines were reported down along Highway 107.
Thunderstorm Wind, Walker
- When
- June 11, 5:48 PM CST
- Where
- Walker County, Eldridge
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 33.920, -87.620
Numerous trees were reported down in the Eldridge area.
Hail, Shelby
- When
- June 11, 6:12 PM CST
- Where
- Shelby County, 2.82 mi SSW of Harpersville
- Measured
- 1.25 in hail
- Reported by
- NWS Employee
- Coordinates
- 33.290, -86.460
A wheat field along Dead Hollow Road South suffered damage due to the hail.
Thunderstorm Wind, Fayette
- When
- June 11, 6:12 PM CST
- Where
- Fayette County, 3.47 mi SSE of Bankston
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 33.622, -87.662
Numerous trees and power lines were reported down along County Road 26, near the intersection with State Highway 43.
Thunderstorm Wind, Walker
- When
- June 11, 6:15 PM CST
- Where
- Walker County, 1.38 mi S of Jasper Walker Co Arp
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 33.850, -87.270
Several trees were reported down in Jasper.
Flash Flood, Winston
- When
- June 11, 6:20 PM CST to 9:20 PM CST
- Where
- Winston County, 1.42 mi ENE of Haleyville
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 34.239, -87.598
The section of Highway 195 in front of the Walmart in Haleyville had 6 inches of flowing water. Other local roads in the area also had water across them.
Thunderstorm Wind, Tuscaloosa
- When
- June 11, 6:28 PM CST
- Where
- Tuscaloosa County, 1.5 mi NNE of River View
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 33.240, -87.540
Numerous pine trees were downed across the northern part of the county.
Thunderstorm Wind, Tuscaloosa
- When
- June 11, 6:33 PM CST
- Where
- Tuscaloosa County, 0.51 mi N of Cloverdale
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 33.237, -87.649
Trees were downed on Mount Olive Road near Highway 82, as well as trees and power lines down on Honeycutt Drive at Highway 71.
Thunderstorm Wind, Tuscaloosa
- When
- June 11, 6:37 PM CST
- Where
- Tuscaloosa County, 3.01 mi NNW of Holt Jct
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 33.260, -87.522
A tree was reported down on Union Chapel Road in Northport.
Thunderstorm Wind, Tuscaloosa
- When
- June 11, 6:39 PM CST
- Where
- Tuscaloosa County, 4.52 mi NNE of Samantha
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 33.477, -87.581
A tree was reported down along Cripple Creek Road.
Thunderstorm Wind, Jefferson
- When
- June 11, 6:42 PM CST
- Where
- Jefferson County, 0.37 mi NE of Ben Vines Gap
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 33.534, -86.996
A tree was down, blocking Highway 269 at Shady Grove Road.
Thunderstorm Wind, Hale
- When
- June 11, 6:48 PM CST
- Where
- Hale County, 0.58 mi W of Moundville
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 33.000, -87.630
Multiple trees were reported down across the town of Moundville.
Thunderstorm Wind, Jefferson
- When
- June 11, 7:00 PM CST
- Where
- Jefferson County, 0.9 mi NE of Pleasant Grove
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Public
- Coordinates
- 33.490, -86.970
Numerous trees were down, blocking roads in Pleasant Grove.
Thunderstorm Wind, Jefferson
- When
- June 11, 7:03 PM CST
- Where
- Jefferson County, 0.9 mi SE of Ensley
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 33.510, -86.890
Trees and powerlines were downed in Ensley, along 19th Street.
Thunderstorm Wind, Blount
- When
- June 11, 7:04 PM CST
- Where
- Blount County, 2.95 mi ESE of Blount Spgs
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 33.920, -86.750
Trees were reported down along the western portion of the county, along Interstate 65 near Warrior and Hayden.
Thunderstorm Wind, Jefferson
- When
- June 11, 7:05 PM CST
- Where
- Jefferson County, 0.58 mi E of Spaulding
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 33.380, -86.960
Trees and power lines were reported down on Eastern Valley Road, as well as along Alliance Road and Taylor's Ferry Road.
Thunderstorm Wind, Bibb
- When
- June 11, 7:06 PM CST
- Where
- Bibb County, 0.69 mi N of Giles
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 33.210, -87.150
Numerous trees were reported down across the county, with some roadways blocked by fallen trees.
Thunderstorm Wind, Jefferson
- When
- June 11, 7:10 PM CST
- Where
- Jefferson County, Woodlawn
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 33.530, -86.800
A tree was reported down on a house on 15th Street SW.
Thunderstorm Wind, Shelby
- When
- June 11, 7:23 PM CST
- Where
- Shelby County, Alabaster Shelby Arp
- Measured
- 61 kt (70 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 33.180, -86.780
Two hangers at the Shelby County Airport were destroyed by high winds associated with a squall line. The extent of the damage was likely due to the funneling effects of the winds through the hanger structures. In addition, many planes (small, single engine planes) were damaged or destroyed; some as a result of the collapsing hanger. Monetary losses of the airport structures equaled $450,000.
Thunderstorm Wind, Jefferson
- When
- June 11, 7:34 PM CST
- Where
- Jefferson County, 1.42 mi ENE of Red Gap Jct
- Measured
- 52 kt (60 mph) measured gust
- Reported by
- Amateur Radio
- Coordinates
- 33.534, -86.676
Thunderstorm Wind, Sumter
- When
- June 11, 7:38 PM CST
- Where
- Sumter County, 4.78 mi SSW of Siloam
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Fire Department/Rescue
- Coordinates
- 32.368, -88.306
A tree was reported down on County Road 16 at Larkin Road in the Ward community.
Thunderstorm Wind, Shelby
- When
- June 11, 7:38 PM CST
- Where
- Shelby County, 3.13 mi NW of Dunavant
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Amateur Radio
- Coordinates
- 33.513, -86.587
A tree was reported down on Highway 119 at Forest Drive in Leeds.
Flash Flood, Shelby
- When
- June 11, 8:00 PM CST to 11:59 PM CST
- Where
- Shelby County, 1.22 mi NNE of Harpersville to 1.29 mi NE of Harpersville
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 33.345, -86.438
Highway 25 in Harpersville was made impassible due to flowing water.
Thunderstorm Wind, Chilton
- When
- June 11, 8:06 PM CST
- Where
- Chilton County, 0.69 mi N of Maplesville
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Department of Highways
- Coordinates
- 32.790, -86.880
Several trees were downed across the town of Maplesville.
Thunderstorm Wind, Talladega
- When
- June 11, 8:14 PM CST
- Where
- Talladega County, 0.58 mi W of Mignon
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 33.180, -86.260
A few trees were downed across the city of Sylacauga.
Thunderstorm Wind, Clay
- When
- June 11, 8:28 PM CST
- Where
- Clay County, 0.58 mi E of Hollins
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 33.120, -86.140
A church and a house suffered minor roof damage due to high winds.
Thunderstorm Wind, Elmore
- When
- June 11, 9:08 PM CST
- Where
- Elmore County, 0.69 mi N of Eclectic
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 32.640, -86.030
A tree was reported down blocking Highway 63 in Eclectic.
Thunderstorm Wind, Elmore
- When
- June 11, 9:50 PM CST
- Where
- Elmore County, 0.58 mi E of Man
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 32.500, -86.260
A couple of trees were reported down at the Fort Toulouse National Historic Park.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flooding and Hail in Mississippi, June 11, 2012$920,000 · 1 in hail · 65 events
- Tornado and Flash Flood in South Carolina, June 11, 2012$439,000 · EF1 · 11 events
- Flash Flood and Hail in Arkansas, June 11 to 12, 2012$293,000 · 1.5 in hail · 37 events
- Hail and Damaging Winds in Missouri, June 11, 2012$140,000 · 1 in hail · 30 events
- Damaging Winds in Alabama, June 11, 2012$200,000 · 52 kt wind · 21 events
- Damaging Winds in Kentucky, June 11, 20122 injured · $126,000 · 61 kt wind · 8 events
- Hail and Damaging Winds in Texas, June 11 to 12, 2012$79,000 · 2.75 in hail · 30 events
- Damaging Winds in Tennessee, June 11, 2012$46,000 · 56 kt wind · 11 events
- Hail and Damaging Winds in Missouri, June 11, 2012$35,000 · 1 in hail · 6 events
- Lightning Strike in Illinois, June 11, 2012$40,000 · 1 event
- Damaging Winds in Florida, June 11, 2012$17,000 · 50 kt wind · 9 events
- Flash Flood and Hail in Tennessee, June 11, 20121.75 in hail · 16 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 396698, 396699, 396701, 397422, 396702, 396703, 396704, 396705, 396706, 397423, 396707, 396708, 396709, 396710, 396711, 396712, 396713, 396716, 396718, 396715, 396717, 396720, 396721, 396723, 396722, 396724, 397425, 396726, 396727, 396728, 396730, 396729.